MathSciNet Relay Station
MathSciNet bibliographic data
MR2263927 (2007f:35147) 35K55 (35B40 35K20)
Payne, L. E.; Schaefer, P. W. Lower bounds for blow-up time in parabolic problems under Neumann conditions. Appl. Anal. 85 (2006), no. 10, 1301–1311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement